# SDR DALA2019061313559

- Difficulty date: June 10, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 84,277 hours, 38,214 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Damaged
- Location: R3 Door Handle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR HANDLE TRIM COVER PLATE DAMAGED.  3R DOOR HANDLE POPS UP ABOUT 2IN ON T/O. FOUND 3R DOOR EXTERNAL HANDLE NOT STOWED. OPERATED DOOR AND VERIFIED POSITIVE LOCK, EXTERNAL HANDLE STOWED INSPECTED DOOR CLOSE/LOCK MECHANISM ALL CHECKED GOOD IAW AMM 52-11.
